JOURNAL BROWSE
Search
Advanced SearchSearch Tips
 HOME > Journal Browse > About Journal > Journal Vol & Issue
Kyungpook mathematical journal
Journal homepage(new window)
Journal Basic Information
pISSN :
1225-6951 
eISSN :
0454-8124 
Journal DOI :
10.5666/KMJ 
Frequency :
Others 
Editor in Chief :
move
Print(new window) E-mail(new window) Excel Download
1
  • Abstract(view)
2
  • Abstract(view)
3
  • Abstract(view)
4
  • Abstract(view)
5
  • Abstract(view)
6
  • Cones in Banach Algebras
  • Gaur, A.K. ; Mursaleen ;
  • Kyungpook mathematical journal, volume 37, issue 2, 1997, Pages 221~221
  • Abstract(view)
7
  • Abstract(view)
8
  • Isomorphisms of
  • Jo, Young-Soo ; Kang, Young-Yug ; Park, Kwang-Sung ;
  • Kyungpook mathematical journal, volume 37, issue 2, 1997, Pages 235~235
  • Abstract(view)
9
  • Abstract(view)
10
  • Abstract(view)
11
  • Abstract(view)
12
  • Abstract(view)
13
  • Abstract(view)
14
  • On Strongly II-Regular Rings
  • Lee, Yang ; Kim, Chol-On ; Kim, Hong-Kee ;
  • Kyungpook mathematical journal, volume 37, issue 2, 1997, Pages 291~291
  • Abstract(view)
15
  • Abstract(view)
16
  • Abstract(view)
17
  • Abstract(view)
18
  • Abstract(view)
19
  • Abstract(view)
20
  • Abstract(view)
21
  • Abstract(view)
22
  • Abstract(view)
23
  • On a Problem of P. J. Ryan
  • Defever, F. ; Deszcz, R. ; Senturk, Z. ; Verstraelen, L. ; Yaprak, S. ;
  • Kyungpook mathematical journal, volume 37, issue 2, 1997, Pages 371~371
  • Abstract(view)